@article{(Open Science Index):https://publications.waset.org/pdf/10845,
	  title     = {New Delay-dependent Stability Conditions for Neutral Systems with Nonlinear Perturbations},
	  author    = {Lianglin Xiong and  Xiuyong Ding and  Shouming Zhong},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper, the problem of asymptotical stability of neutral systems with nonlinear perturbations is investigated. Based on a class of novel augment Lyapunov functionals which contain freeweighting matrices, some new delay-dependent asymptotical stability criteria are formulated in terms of linear matrix inequalities (LMIs) by using new inequality analysis technique. Numerical examples are given to demonstrate the derived condition are much less conservative than those given in the literature.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {4},
	  number    = {7},
	  year      = {2010},
	  pages     = {854 - 860},
	  ee        = {https://publications.waset.org/pdf/10845},
	  url   	= {https://publications.waset.org/vol/43},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 43, 2010},
	}